# SDR IPXA1564174

- Difficulty date: December 31, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 143N536677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 780 TO BS 820 AROUND TIE DOWN LOCATIONS.  R & R FLOOR TO SIDEWALL PANEL IAW SRM 51-40-02, 51-40-06, 51-20-01 AND AMM 51-20-00-0.
